# SDR 20000816SH020

- Difficulty date: January 8, 2000
- Submitted: August 16, 2000
- Operation: General aviation
- Aircraft: N117MV
- Make and model: Bolkms BK117A3
- Aircraft serial: 7089
- Engine: Lyc LTS101650B1
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Ring
- Part number: 410106701
- Condition: Worn
- Location: First Turbine Sh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAL RING WORN BEYOND SEVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
